MAUDE Adverse Event Report: HUDSON AQUATHERM HEATER 091; HEATER, BREATHING SYSTEM W/WO

HUDSON AQUATHERM HEATER 091; HEATER, BREATHING SYSTEM W/WO
Model Number IPN049841
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the heater was plugged in, and would not heat up".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned for evaluation.Functional testing was performed and the unit failed the current line and voltage test.It was found that the thermistor was damaged.Because the unit was received damaged, the complaint could not be confirmed and a root cause could not be established.
 
Event or Problem Description

Brand Name
HUDSON AQUATHERM HEATER 091
Common Device Name
HEATER, BREATHING SYSTEM W/WO
MDR Report Key11870055
Report Number3003898360-2021-00494
Device Sequence Number923674
Product Code BZE
UDI-Device Identifier14026704660787
UDI-Public14026704660787
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN049841
Device Catalogue Number048-91
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.